Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Homogeneity degree for the product of a manifold and a curve

Tom 160 / 2020

Daria Michalik Colloquium Mathematicum 160 (2020), 141-149 MSC: 54F15, 54F50. DOI: 10.4064/cm7346-1-2019 Opublikowany online: 17 January 2020

Streszczenie

The homogeneity degree of a space $X$ is the number of orbits for the action of the group of homeomorphisms of $X$. We determine the homogeneity degree of the Cartesian product $C\times M$ in terms of that of $C$ and $M$, for $C$ being a locally connected curve and $M$ being a compact and connected manifold.

Autorzy

  • Daria MichalikJan Kochanowski University in Kielce
    Świętokrzyska 15
    25-406 Kielce, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek